Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Erratum to “Deriving Deligne–Mumford stacks with perfect obstruction theories”

Timo Schürg

Geometry & Topology 19 (2015) 2993–2994

Correction to Geometry & Topology 17:1 (2013) 73–92

Abstract

This erratum corrects a mistake in “Deriving Deligne–Mumford stacks with perfect obstruction theories” published in Geom. Topol. 17 (2013) 73–92.

Keywords
perfect obstruction theory, derived moduli space
Mathematical Subject Classification 2010
Primary: 14A20, 18G55
Secondary: 55P43
References
Publication
Received: 23 September 2014
Accepted: 23 December 2014
Published: 20 October 2015
Proposed: Lothar Göttsche
Seconded: Richard Thomas, Jim Bryan
Authors
Timo Schürg
Mathematisches Institut
Universität Bonn
Endenicher Allee 60
D-53115 Bonn
Germany